Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/42950
Title: Construction of multivariate distributions: A review of some recent results
Authors: Sarabia, José María
Gómez Déniz, Emilio 
UNESCO Clasification: 1209 Estadística
Keywords: Distribución
Estadística
Issue Date: 2008
Publisher: 1696-2281
Journal: SORT 
Abstract: The construction of multivariate distributions is an active field of research in theoretical and applied statistics. In this paper some recent developments in this field are reviewed. Specifically, we study and review the following set of methods: (a) Construction of multivariate distributions based on order statistics, (b) Methods based on mixtures, (c) Conditionally specified distributions, (d) Multivariate skew distributions, (e) Distributions based on the method of the variables in common and (f) Other methods, which include multivariate weighted distributions, vines and multivariate Zipf distributions.
URI: http://hdl.handle.net/10553/42950
ISSN: 1696-2281
Source: SORT[ISSN 1696-2281],v. 32, p. 3-35
Appears in Collections:Artículos
Thumbnail
Adobe PDF (2,23 MB)
Show full item record

SCOPUSTM   
Citations

43
checked on Dec 4, 2022

WEB OF SCIENCETM
Citations

34
checked on Dec 4, 2022

Page view(s)

11
checked on May 14, 2022

Download(s)

4
checked on May 14, 2022

Google ScholarTM

Check


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.